# SDR MALA000185

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN,  AC DIVERTED TO CLE.  MX REPLACED CARGO SMOKE DETECTOR  PN 72-111211-000. REPLACED CARGO FIRE BOTTLE PN 36500007-1.  REPLACED CARGO FIRE BOTTLE CATRIDGE PN 30903870.  ALL CHECKS GOOD.
